Groupoids with a closure condition
Časopis pro pěstování matematiky (1980)
- Volume: 105, Issue: 1, page 14-22
- ISSN: 0528-2195
Access Full Article
topHow to cite
topReferences
top- Aczel J., Quasigroups, Nets and Nomograms, Advances in Maths., 1 (1965), 383-450. (1965) MR0193174
- Aczel J., Conditions for a loop to be a group and for a groupoid to be a semigroup, Amer. Math. Monthly, 76 (1969), 547-549. (1969) Zbl0176.29501MR1535426
- Ajmal N., Semeoid, To appear.
- Ajmal N., Intertwined groupoids and quasigroups, Notices A.M.S. Vol. 23, (1976), pp. A272. (1976)
- Bruck R. H., A Survey of Binary Systems, Springer-Verlag, Berlin, 1958, 56. (1958) Zbl0081.01704MR0093552
- Fotedar G. L., A generalized associative law and its bearing on isotopy, J. London Math. Soc. (2), 5, (1972), 477-480. (1972) Zbl0263.20044MR0311828
- Hughes N. J. S., A theorem on isotopic groupoids, J. London Math., Soc, Vol. 32, (1957), 510-511. (1957) Zbl0082.02303MR0089211
- Taylor M. A., The generalised equations of bisymmetry, associativity and transitivity on quasigroups, Cand. Math. Bull., 15 (1), (1972), 119-124. (1972) MR0372100